# SDR IPXA2021090773676

- Difficulty date: August 19, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 73,808 hours, 15,078 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 22151251007
- Part serial: 0795001
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C#1 ENG. R/H THRUST REVERSER TRANSLATING SLEEVE ASLAND PANEL HAS AN ELONGATED HOLE.REPAIRED #1 R/H T/R IAW VT-SAA EA 011-7830-01-A9339 REV. I/R AND UPS EO MD11-7830-81516-A. (MINOR)
